数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: Exact inferences of the two-parameter exponential distribution and Pareto distribution with censored data
作者: Cheng, CH; Chen, JY; Bai, JM(白建明)
收录类别: SCIE
出版日期: 2013-07-01
刊名: JOURNAL OF APPLIED STATISTICS
卷号: 40, 期号:7, 页码:1464-1479
出版者: TAYLOR & FRANCIS
出版地: ABINGDON
英文摘要: We develop an exact inference for the location and the scale parameters of the two-exponential distribution and the Pareto distribution based on their maximum-likelihood estimators from the doubly Type-II and the progressive Type-II censored sample. Based on some pivotal quantities, exact confidence intervals and tests of hypotheses are constructed. Exact distributions of the pivotal quantities are expressed as mixtures of linear combinations and of ratios of linear combinations of standard exponential random variables, which facilitates the computation of quantiles of these pivotal quantities. We also provide a bootstrap method for constructing a confidence interval. Some simulation studies are carried out to assess their performances. Using the exact distribution of the scale parameter, we establish an acceptance sampling procedure based on the lifetime of the unit. Some numerical results are tabulated for the illustration. One biometrical example is also given to illustrate the proposed methods.
关键词: two-parameter exponential distribution ; Pareto distribution ; exact inference ; maximum-likelihood estimation ; pivotal quantity ; acceptance sampling plan
作者部门: [Cheng, Conghua] Zhanjiang Normal Univ, Sch Math & Computat Sci, Zhanjiang 524048, Guangdong, Peoples R China ; [Chen, Jinyuan] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China ; [Bai, Jianming] Lanzhou Univ, Sch Management, Lanzhou 730000, Gansu, Peoples R China
通讯作者: Cheng, CH (reprint author), Zhanjiang Normal Univ, Sch Math & Computat Sci, Zhanjiang 524048, Guangdong, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: Natural Science Foundation of Guangdong Province [S2012040007369] ; Distinguished Young Talents in Higher Education of Guangdong [2012LYM_0089] ; National Natural Science Foundation of China [71171103]
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.1080/02664763.2013.788613
ISSN号: 0266-4763
WOS记录号: WOS:000320753900006
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/118732
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Exact inferences of the two-parameter exponential distribution and Pareto distribution with censored data.pdf(105KB)----限制开放 联系获取全文
Exact inferences of the two-parameter exponential distribution and Pareto distribution with censored data.pdf(105KB)----限制开放 联系获取全文

Recommended Citation:
Cheng, CH,Chen, JY,Bai, JM. Exact inferences of the two-parameter exponential distribution and Pareto distribution with censored data[J]. JOURNAL OF APPLIED STATISTICS,2013,40(7):1464-1479.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Cheng, CH]'s Articles
[Chen, JY]'s Articles
[Bai, JM]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Cheng, CH]‘s Articles
[Chen, JY]‘s Articles
[Bai, JM]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace